# SDR UALA2010050401506

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 72,969 hours, 11,912 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 1732030600U
- Condition: Faulty
- Location: Hyd Edp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENG NO START RT HYD WENT TO 0.  FOUND HYD LEAK AT FITTING OF EDP. ALSO REPLACED CASE DRAIN FILTER AND PRESSURE FILTER.  FOUND STARTER VALVE FULL OF HYD FLUID.  RPLC'D STARTER VALVE.  LEAK CK AND ENGINE RUN REQUIRED IAW AMM TO CK OPS OF NR 2 ENGINE DRIVEN HYD PUMP. ACP LEAK CHECK AND ENGINE RUN FOR NR 2 ENGINE DRIVEN PUMP OOS TEST. LEAK CHECK AND OPS TEST SATISFACTORY.
